MAUDE Adverse Event Report: SALTER LABS SALTER LABS; BX20 - MILLER 0 DISPOSABLE LED BLADE

SALTER LABS SALTER LABS; BX20 - MILLER 0 DISPOSABLE LED BLADE
Model Number 1030.C
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Failure of the device delayed the intubation of the patient.
 
Event or Problem Description
Lights are very dim making it difficult to intubate.
 
Event or Problem Description
Lights are very dim making it difficult to intubate.
 
Additional Manufacturer Narrative
Failure of the device delayed the intubation of the patient.Complaint not confirmed due to lack of photo or return.Reviewed complaint history for 24 months preceding reporting date and determined no trending issue.Inspected inventory of similar lot and found no nonconforming units.Root cause could be damage from transport or storage conditions.Performed risk analysis and determined a severity of 6.Sent resolution to the customer.

Brand Name
SALTER LABS
Common Device Name
BX20 - MILLER 0 DISPOSABLE LED BLADE
Manufacturer (Section D)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer (Section G)
SALTER LABS
30 spur drive
el paso TX 79906
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key16481820
Report Number3000219639-2023-00007
Device Sequence Number12027989
Product Code CCW
UDI-Device Identifier00607411964688
UDI-Public00607411964688
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1030.C
Device Catalogue Number1030.C
Device Lot Number2022-0101-AMLO
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer02/02/2023
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date03/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown